# SDR DHL200071765D

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, AIRSTAIRS AREA LT BULKHEAD LOWER PNEUMATIC DUCT ANGLE HAS CRACK.  REMOVED AND REPLACED ANGLE PER B727 SRM 51-30-2.  REF: N/R 4641.
